# SDR CA190426021

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)  REPORTED TO HAVE A POWER LOSS SHORTLY AFTER TAKEOFF AND CRASHED INTO RESIDENTIAL BUILDINGS AIRCRAFT CAME TO REST ON THE LEFT SIDE. EXTENT OF INJURIES NOT REPORTED BUT NO FATALITIES INVOLVED. (TC# 20190426021)
